# SDR ASAA2023111346162

- Difficulty date: November 13, 2023
- Submitted: November 14, 2023
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 43,129 hours, 12,561 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2073771008
- Condition: Broken
- Location: Exit Sign
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN IN ROW 16 (ABC) HAS BROKEN OFF. GROUNDED - YES. FOUND EXIT INDICATOR BODY TABS BROKENREPLACED EXIT INDICATOR ASSY ON ROW 16ABC REF AMM 33-51-02.OPS CHECK GOOD.
